Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Further evaluation of Khintchine’s constant

Author: John W. Wrench
Journal: Math. Comp. 14 (1960), 370-371
MSC: Primary 65.25
MathSciNet review: 0170455
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • A. Khintchine, Metrische Kettenbruchprobleme, Compositio Math. 1 (1935), 361–382 (German). MR 1556899
  • Mark Kac, Statistical independence in probability, analysis and number theory., The Carus Mathematical Monographs, No. 12, Published by the Mathematical Association of America. Distributed by John Wiley and Sons, Inc., New York, 1959. MR 0110114
  • D. H. Lehmer, Note on an Absolute Constant of Khintchine, Amer. Math. Monthly 46 (1939), no. 3, 148–152. MR 1524526, DOI
  • D. Shanks, MTE 164, MTAC, v. 4, 1950, p. 28. R. Sherman Lehman, A Study of Regular Continued Fractions, BRL Report No. 1066, Ballistic Research Laboratories, Aberdeen Proving Ground, Maryland, February 1959.
  • Paul Lévy, Sur le développement en fraction continue d’un nombre choisi au hasard, Compositio Math. 3 (1936), 286–303 (French). MR 1556945
  • Daniel Shanks and J. W. Wrench Jr., Khintchine’s constant, Amer. Math. Monthly 66 (1959), 276–279. MR 103167, DOI
  • K. Knopp, Theory and Application of Infinite Series, (trans. from second German edition), Blackie & Son, Ltd., London, 1928, p. 183, 237. H. T. Davis, Tables of the Higher Mathematical Functions, vol. II, The Principia Press, Bloomington, Indiana, 1935, p. 230-233. J. W. Wrench, Jr., “A New Table of ${\pi ^n}/n!$,” UMT 63, MTAC, v. 3, 1948/49, p. 42-43.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.25

Retrieve articles in all journals with MSC: 65.25

Additional Information

Article copyright: © Copyright 1960 American Mathematical Society